# SDR 03FDEA01122

- Difficulty date: July 21, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 12,368 hours, 6,391 cycles
- Engine: Ge CF680
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5377263620801
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEMPORARY REPAIR ON FRAME20A.  PERMANENT REPAIR INSTALLED IAW EA 6-5310-60187 A AND DWG SR30-53-001.
